Volume 4, Number 2, 2019


Special issue on Optimization and Variational Analysis
Dedicated to Prof. Boris Mordukhovich on the occasion of his 70th birthday, Part II

Preface: S. Reich, A. J. Zaslavski

Abdelmalek Aboussoror, Samir Adly and Fatima Ezzahra Saissi
Optimality conditions for strong semivectorial bilevel programming problems via a conjugate duality

Niklas Behringer, Dominik Meidner and Boris Vexler
Finite element error estimates for optimal control problems with pointwise tracking

M. Margarida A. Ferreira and Georgi V. Smirnov
Sufficiency of the Pontryagin maximum principle for L1 minimizers and affine control systems

Ellina V. Grigorieva and Evgenii N. Khailov
Singular and non-singular optimal strategies for psoriasis control model

D. N. Hao, A. A. Khan, M. Sama and C. Tammer
Inverse problems in variational inequalities by minimizing energy

Roland Herzog and Ailyn Stötzner
Hadamard differentiability of the solution map in thermoviscoplasticity

Ilya Ioslovich, Per-Olof Gutman and Raphael Linker
Feedforward optimal control for precise displacement of a rigid body: minimal electrical energy

E. Köbis, T. Tam Le, C. Tammer and J.-C. Yao
Necessary conditions for solutions of set optimization problems with respect to variable domination structuresy

Ana P. Lemos-Paião, Cristiana J. Silva and Delfim F. M. Torres
A sufficient optimality condition for non-linear delayed optimal control problems

Bjoern Martens and Matthias Gerdts
Necessary and sufficient conditions for optimal control problems subject to Hessenberg differential algebraic equations of arbitrary index and mixed control-state constraints

Nobusumi Sagara
Vector representation of preferences on σ-algebras and fair division in saturated measure spaces

Wataru Takahashi, Ching-Feng Wen and Jen-Chih Yao
A strong convergence theorem by Halpern type iteration for a finite family of generalized demimetric mappings in a Hilbert space

Amos Uderzo
An extension of the Polyak convexity principle with application to nonconvex optimization

Bingwu Wang, Xinmin Yang and Pujun Long
On the generalized sequential normal compactness in variational analysis

Alexander J. Zaslavski
Necessary and sufficient turnpike conditions

  The 11th International Conference on NACA-ICOTA 2019
Yokohama Publishers

yokohama publishers